MAUDE Adverse Event Report: SIGHT SCIENCES, INC. OMNI SURGICAL SYSTEM

SIGHT SCIENCES, INC. OMNI SURGICAL SYSTEM
Model Number 1-102
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent omni procedure with no significant findings post-op day 1 and week 1.Patient stopped steroid drops 3 days prior to reporting eye pain and headache.Upon physician follow-up, patient presented with high iop that necessitated medical intervention and physician is considering further surgical intervention.

Brand Name
OMNI SURGICAL SYSTEM
Common Device Name
OMNI SURGICAL SYSTEM
Manufacturer (Section D)
SIGHT SCIENCES, INC.
4040 campbell ave.
suite 100
menlo park CA 94025
Manufacturer (Section G)
SIGHT SCIENCES, INC.
4040 campbell ave.
suite 100
menlo park CA 94025
Manufacturer Contact
rachel franco
4040 campbell ave.
suite 100
menlo park, CA 94025
4082217376
MDR Report Key14274465
Report Number3010363671-2022-00004
Device Sequence Number5843199
Product Code MRH
UDI-Device Identifier00858027006372
UDI-Public00858027006372
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K202678
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1-102
Device Catalogue Number1-102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Initial Report FDA Received Date05/04/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale